# SDR P5CA2015082700103

- Difficulty date: August 24, 2015
- Submitted: August 27, 2015
- Operation: Air carrier
- Aircraft: N644GT
- Make and model: Boeing 767-3JHF
- Aircraft serial: 37810
- Aircraft time: 6,233 hours, 1,487 cycles
- Engine: Ge CF680C2B7F
- System (JASC): 7220 · Turbine Engine Air Inlet Section
- Part: Sealant
- Part number: DC930066RF
- Condition: Misinstalled
- Location: Nr 1 Eng Inlet
- Stage of operation: IN
- How discovered: 9
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

NR 1 ENGINE INLET LIP SEALANT VOID IAW CMM 71-11-16.  REPAIR 5, REV 42 APPLY A1 ENG INLET LIP SEALANT.  CONDITION CHECK NORMAL.
